# SDR COMA2011092790029

- Difficulty date: September 27, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 9,884 hours, 6,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Corroded
- Location: Fuselage
- Part time: 9,884 hours, 6,184 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSS BEAM CORRODED ALONG TOP SURFACE OF UPPER ANGLE.  REMOVED AND REPLACED FS 280 FLOORBEAM IAW TASK CARD REO-B-53R0005.
